# SDR HEEA0012705

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1167G
- Make and model: Bell 407
- Aircraft serial: 53067
- System (JASC): 3457 · Global Positioning System
- Part: Nav Comm
- Part number: 069010290703
- Condition: Inoperative
- Location: Cockpit
- Component: KLX135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS/NAV COMM MESSAGE BUTTON INOPERATIVE.
